On matrices whose Minkowski inverse is idempotent in Minkowski space

D. Krishnaswamy, M. Velmurugan

Abstract


In this paper, we have extended the concept of class of square matrices which have Minkowski inverse is idempotent in Minkowski space. A number of original characteristics of the class are derived and new properties identified.

Full Text: PDF

Published: 2021-09-06

How to Cite this Article:

D. Krishnaswamy, M. Velmurugan, On matrices whose Minkowski inverse is idempotent in Minkowski space, J. Math. Comput. Sci., 11 (2021), 7126-7139

Copyright © 2021 D. Krishnaswamy, M. Velmurugan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS